# SDR VNAA2009022600008

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 11,471 hours, 12,029 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING MESSAGE ON TAKEOFF, NOSE GEAR DID NOT RETRACT.  THE AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NOSE GEAR AND FOUND EXCESSIVE ICE ON SENSOR.  AFTER TEST OF PSEU, ADJUSTED SENSOR AND CLEARED ICE.  GEAR WAS CYCLED AND SYSTEM TESTED PER THE MANUFACTURERS MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
